# SDR CALA0400471

- Difficulty date: May 5, 2004
- Submitted: May 7, 2004
- Operation: Air carrier
- Aircraft: N16310
- Make and model: Boeing 7373T0
- Aircraft serial: 23361
- Aircraft time: 54,421 hours, 29,492 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Support Angle
- Condition: Cracked
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 3 INCH CRACK IN SUPPORT ANGLE AT RT NACELLE STA 363.65 ON I/B SIDE RADIUS.  A NEW SUPPORT ANGLE WAS INSTALLED IAW SRM 54-50-71 AND 51-40-02.
